Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking methatrexate for 4 weeks - I am on 15 mg once a week. It was prescribed for inflamatory arthritis. I take it on Sat. Night. Sunday night and Monday night I have very bad pain in an area I can only discribe as my liver. - on my right side under neath my rib cage. I had my liver enzymes checked this week and the Doc said they were normal and I should continue treatment. The pain gets less as the week goes on and then - sure enough Sun and Monday night are really bad and then it starts to go away. Can this drug affect the liver in some other way than the enzymes? I feel like it is swollen and sore. . . Help - kidney issues were recently ruled out as was gallbladder

Loading...

Methatrexate is a very strong drug and it may be working on other parts of the body that it is not supposed to. This is why it is prone to side effects. It can induce liver toxicity but after prolonged exposure to it. This is why regular monitoring and blood testing is essential while on the treatment with this drug.
Since you have your liver checked, maybe your discomfort’s coming from stomach area. Some of the most common side effects of this drug are mouth sores, STOMACH UPSET, low white blood counts, headache, drowsiness, dizziness, hair loss, etc

I think you should talk again with the doctor who prescribed the drug and see what you can do about it and if the side effect is tolerable or not and if the drug is working or not. There is no other way.
Reply

Loading...

You should talk to your doctor about changing to another pill as many pills work so different for so many people. You sometimes have to try multiple pills to find the one that works the best for you.

I think it is related to that pill. Best of luck and post what they give you next to replace this other one.

Bye-
Reply

Loading...